My doctor in Michigan had one main goal- keep the lupus from doing any permanent brain damage. When I started having symptoms showing the lupus was messing with my brain
(such as wanting to put my head thru plate glass windows (had a lot of trouble going to malls!), losing feeling on my right side, not being able to differentiate between to, too and two, putting words in random order when writing, basically a ton of really diverse symptoms.)
she had me go thru two courses of chemo. I think like ten or so infusions. This was ten years ago, and the chemo was the same as cancer patients, tho I did not lose my hair. (It thinned out some and then grew in curly, stayed that way for eight years, then went back straight. Odd, no?) But, I did NOT have any brain damage at all. So it worked.
The reason I bring this up now is because I moved to Minnesota five years ago. Three years ago I developed brain lesions, tho I have been told that my lupus is "not active" the whole time I have lived here. (My Michigan doctor never told me that once!) So, what caused the brain damage?
One of the strangest symptom, to me anyways, of my previous brain involvement, was that I would say "ahind" and "afore" instead of behind and before. A few months ago, I noticed I was doing that again- and it seems to be getting worse! I am using the substitution on words I never did before. Today I just hollered at dad "I don't alieve you!" - which really, makes no sense at all. :)
So, basically, please excuse any grammatical errors I make. :) Since the Lupus is "not active" it clearly is caused by the weather in Minnesota... or something...
warning- salty language ahead....
I just have to comment on a tv commercial I heard recently. I was reading, or knitting, or beading, and didn't actually look up, so I don't know how to spell the name of the drug they were selling, but it is pronounced ass-effects. And it is for heartburn. I dunno about you, but it does NOT sound like a drug anyone needs to take. Kinda like the warnings on the fake fat foods? May cause ass-effects such as diarrhea and gas... anyone really think the drug will sell???
I have not heard/seen the commercial again. I wonder if they realized what the name really sounded like? HA!
I did fall off the bed laughing at the time and had to run and tell Mom and Dad. And I have randomly hollered "I need some ass-effects!" around the house. So don't be surprised.
Have a great weekend,